MathSciNet Relay Station
MathSciNet bibliographic data
MR2594860 34D23 (92D30)
O'Regan, Suzanne M.; Kelly, Thomas C.; Korobeinikov, Andrei; O'Callaghan, Michael J. A.; Pokrovskii, Alexei V. Lyapunov functions for SIR and SIRS epidemic models. Appl. Math. Lett. 23 (2010), no. 4, 446–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement